Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam
Powered By
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Depakote"

reset
Depakote
A MyEpilepsyTeam Member asked a question 💭

Has anyone taken Depakote? If so, did you experience any side effects?

A MyEpilepsyTeam Member

It helped my son if wasn't for depkote he won't do things he loves doing what he wants to do it really helped him he really happy active 5 year old

Depakote
A MyEpilepsyTeam Member asked a question 💭

Does it affect your hair and teeth?

A MyEpilepsyTeam Member

@A MyEpilepsyTeam Member
I took Depakote probably 15 years ago maybe 19, but depakote is awful. I went through those side effects. I lost hair I gained so much weight and yes it tires the hell out of… read more

Does Anyone Take Depakote? What Are The Side Affects You Experience?
A MyEpilepsyTeam Member asked a question 💭
A MyEpilepsyTeam Member

I don't believe I have ever been on that. they did put me on some medication that made me gain a lot of weight. I took it for about a year and then I had them put me on another medication. Happy… read more

Hair Loss
A MyEpilepsyTeam Member asked a question 💭

Has your hair ever fallen out when using depicote?

A MyEpilepsyTeam Member

Tonight lost like a chunk of my hair because of it.

Hair Loss With Medications.
A MyEpilepsyTeam Member asked a question 💭

I have been on Depakote ER for some time. And just recently found out that the Depakote that I have been taking for my Epilepsy is what could be causing my hair loss. Has anyone else had this problem?

A MyEpilepsyTeam Member

Me not with Depakote but i have with Vimpat.

Has Anyone On Depoke Had Level Too High To Low Not At Normal
A MyEpilepsyTeam Member asked a question 💭
A MyEpilepsyTeam Member

Mine was always to low they could never get it to normal level

On My Fifth Week Of Keppra And Feeling Glittery, Kinda More Anxious With Little Panic Attacks. Was Diagnosed A Month Ago, Any Advice?
A MyEpilepsyTeam Member asked a question 💭

Keppra question…

A MyEpilepsyTeam Member

I’m on Depakote ER, phenobarbital & recently my neuro added lamictal due to breakthrough seizures. Yes, I’m tired but I know it’ll get better. It did when I was only taking Depakote and… read more

Anyone Had Success With A Secondary Medication While Taking Depakote?
A MyEpilepsyTeam Member asked a question 💭

My son has been seizure free for 3 months on Depakote. He takes 250mg twice a day. He recently has been having an increase in seizure activity. We have tried twice to up his dose of Depakote but he becomes Toxic. So that is not an option. Is there a secondary medication that will help him with his atypical absence seizures? I just hate to double because I feel the side effects become worse. Has anyone experienced this?

A MyEpilepsyTeam Member

It takes many years to find out what will work for you and the amount you need. Then you must also take small steps while getting use to the drug and fighting through its side effects you may or may… read more

Medication
A MyEpilepsyTeam Member asked a question 💭

I was recently taken off of Keppra due to debilitating side effects that I couldn't grin and bare it, so to say. Have been placed on Gabapentin 900 mg a day. Seems to be helping my seizures stay at bay..but also hearing so much bad long term damage it may cause I'm at a loss. Has anyone else taken this and what are your thoughts, feedback of this medicine? I see another Neurologist in the metro area in July, i live in a very rural area.

A MyEpilepsyTeam Member

If you have ever had these in the past…..

Breathing or lung problems
Kidney Disease
Diabetes
Drug addiction
Depression, Mood Disorder and Suicidal thoughts
Liver disease
Heart disease
And if… read more

Hello! Has Anyone Had Hand Tremors While Raking Depakote Or Different Side Effects?
A MyEpilepsyTeam Member asked a question 💭
A MyEpilepsyTeam Member

Yes I do. It is definitely a side effect. I get worse tremors if I drink coffee with it